| Catalog Number |
U4150510RX |
| Medical Device Problem Codes |
Inflation Problem (1310); Material Deformation (2976); Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/06/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H10: manufacturing review: the device history records have been reviewed and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: one ultraverse rx was received for evaluation.Multiple bends were observed throughout the distal end of the catheter shaft and inner guidewire lumen.Multiple kinks were also noted to the balloon.An in-house presto inflation device was used to inflate the balloon.The balloon was inflated and maintained pressure.The balloon was then deflated.No other functional testing performed.Therefore, the investigation is unconfirmed for the reported material twisting during inflation as no twisting was noted to the balloon.However, the investigation is confirmed for the identified material deformation as multiple kinks and bends were observed throughout the device.A definitive root cause for the reported material twisting during inflation and identified material deformation could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.H10: d4 (expiry date: 08/2025).H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that during an angioplasty procedure, the pta balloon was allegedly twisted and did not fully expand.There was no reported patient injury.
Additional Manufacturer Narrative
H10: manufacturing review: the device history records have been reviewed and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: one ultraverse rx was received for evaluation.Multiple bends were observed throughout the distal end of the catheter shaft and inner guidewire lumen.Multiple kinks were also noted to the balloon.No twists or striations were noted on the balloon.An in-house presto inflation device was used to inflate the balloon.The balloon was inflated and maintained pressure.The balloon was then deflated.No other functional testing performed.Therefore, the investigation is unconfirmed for the reported material twisting during inflation as no twisting was noted to the balloon.However, the investigation is confirmed for the identified material deformation as multiple kinks and bends were observed throughout the device.A definitive root cause for the reported material twisting during inflation and identified material deformation could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.H10: g3.H11: d4 (unique identifier (udi) #).H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description